# SDR CA100107006

- Difficulty date: December 29, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 818 hours
- Engine: Pwa PT642A
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 10191004911
- Condition: Cracked
- Location: Cowl
- Component: Cowl, Beech, 1019101891
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKINS, P/N 101-910049-11 AND 12 CRACKED AT FOD SCREEN BRACKETS.  THIS OCCURRED ON THE LEFT AND RIGHT AFT LOWER ENGINE COWL.  THE LEFT AND RIGHT COWLS ARE THE SAME PART NUMBER.  THESE SKINS FORM THE LOWER PORTION OF THE ENGINE INTAKE DUCT. (TC NR 20100107006)
